Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 121, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2007, 4:23 PM EDT for Scott County, Kentucky. It was in force for 10 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2007, 4:23 PM EDT (20:23 UTC)
- Expired
- Jun 26, 2007, 4:33 PM EDT
- In force
- 10 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Scott County, KY
The radar
The Louisville radar (KLVX), 128 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 4:25 PM EDT | TSTM WND DMG | 5 Ne Georgetown, KY | DOWNED TREES BLOCKING SEVERAL ROADS IN THE EASTERN PART OF SCOTT COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 290 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1119 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLMK 262022 SVRLMK KYC209-262100- /O.NEW.KLMK.SV.W.0121.070626T2023Z-070626T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 423 PM EDT TUE JUN 26 2007 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN SCOTT COUNTY IN EAST CENTRAL KENTUCKY... * UNTIL 500 PM EDT... * AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OXFORD..AND MOVING NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL EASTERN SCOTT COUNTY AT 440 PM EDT REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. LAT...LON 3828 8463 3821 8448 3826 8445 3840 8449 $$ SCHOTT
1 follow-up statement
000 WWUS53 KLMK 262033 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 432 PM EDT TUE JUN 26 2007 KYC209-262042- /O.CAN.KLMK.SV.W.0121.000000T0000Z-070626T2100Z/ SCOTT KY- 432 PM EDT TUE JUN 26 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCOTT COUNTY IS CANCELLED... THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN AND DEADLY LIGHTNING. SMALL TREES HAVE BEEN REPORTED DOWNED WITH THE EARLIER THUNDERSTORMS. REPORT DAMAGE TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. LAT...LON 3828 8463 3821 8448 3826 8445 3840 8449 $$ SCHOTT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:50 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 26, 2:50 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 250 PM EDT TUE JUN 26 2007 .SHORT TERM (TONIGHT AND WEDNESDAY):.. WK BUT SIGNIFICANT 500 MB CIRCULATION THAT AFFECTED FA DURING THE PAST FEW DAYS INITIALLY ROTATED WEST FROM SOUTHERN INDIANA INTO SOUTHERN ILLINOIS THIS MORNING AND HAS SINCE DRIFTED NORTHWARD INTO EAST CENTRAL ILLINOIS. WE ARE GETTING SOME HEIGHT RISES AND A LITTLE WARMER AIR ALOFT...A BETTER CAPPING...SO LESS TSTM ACTIVITY THAN DURING THE PAST FEW DAYS. WILL GO WI 20 TO 30 PCT POPS FOR EVE AND EARLY NIGHT TRW TONIGHT AND SIMILAR POPS FOR AFTN TRW AGAIN ON WED. LOWEST POPS TO THE EAST. WITH LESS SHOWER ACTIVITY...LESS CLOUDS...MAX TEMPS ON WEDNESDAY WILL BE A LITTLE WARMER THAN TODAY. WE LIKE THE MAV TEMPS FOR TONIGHT AND WEDNESDAY...AND THESE ARE MORE OR LESS IN LINE WITH CURRENT FCST PROJECTIONS. --21 .LONG TERM (WED NIGHT THRU TUESDAY)... WELL...LONG TERM PACKAGE CHARACTERIZED BY SIGNIFICANT WEATHER EVENT ON THU AND THU NIGHT...THEN WE WILL SLOWLY LOOSE THE CLOUD COVER...AND COOLER AND DRIER PATTERN MOVES OVER THE WEEKEND...AND THEN IT HEATS UP AGAIN EARLY NEXT WEEK. OVERALL USED THE AVN AND ECM...AND ONLY MAJOR ISSUE IS THE FRONTAL SPEED AND TIMING. .WED NIGHT THROUGH FRIDAY NIGHT... SLOW MOVING COLD FRONT WILL PICK UP PLENTY OF MOISTURE AND BRING THE MOST ORGANIZED CONCENTRATION OF PCPN ACROSS THE AREA IN A LONG TIME. THE DIFFICULTY IN THIS FORECAST IS MODELS TIMING OF THE FRONT. THE 12 AVN TRENDING A TAD SLOWER WITH THE FRONT...WHICH HAS HUGE RAMIFICATIONS OF THE QPF...POPS...CLOUD COVER...TEMPS ETC. WE HAVE POPS IN WED NIGHT. IF THIS PATTERN CONTINUES THE MIDNIGHT SHIFT PACKAGE MAY WANT TO LOWER POPS CHANCES LATE WED AFTN AND WED NIGHT. NEW MEX NUMBERS PICKING UP ON CATEGORICAL POPS THU AND FRI...BUT I HAVE MY DOUBTS BASED ON THE FRONTAL ZONE POSITION. THE MRH LAYERS ARE VERY SATURATED WHICH IS NO SURPRISE CONSIDERING THE TROPICAL PLUME OVER THE LONE STAR STATE WHICH IS PUSHED UP NORTHWARD. COORDINATED WITH IND...JKL...PAH...AND ILN TO BEGAN THU AM WITH HIGH CHC POPS OVER SRN IN AND NOTHING OVER FAR SE CWA...AND SLOWLY PUSHED THIS S AND E THROUGH TIME. BIGGEST CHANGE IS INCREASING THE LIKELY POPS THU NIGHT ACROSS MOST OF THE CWA INTO THE 1ST PART OF FRIDAY AM. THEN SLOWLY...AND I DO MEAN SLOWLY TRANSITION PRECIP FROM THE OHIO RIVER SOUTHWARD TOWARD THE CUMBERLAND PARKWAY FRIDAY NIGHT. SOUNDINGS SHOW VERY HIGH PWS ON THU AND FRI...SO ANY CONVECTION WILL PRODUCE LOCALLY HEAVY RAIN...ALBEIT...SOIL CAN EASILY HANDLE SEVERAL INCHES OF RAIN WITHOUT MUCH GROUND WATER PROBLEMS DUE TO DROUGHT. TEMPS ON THU AND FRI WILL BE CHALLENGING...AS I RAISED THE SKY GRIDS INTO THE HIGH M/CLOUDY AND OVC RANGE. BELIEVE THE MODELS ARE TOO WARM ON THU WITH THE CLOUD COVER...AND ARE IN THE BALL PARK ON FRIDAY WITH LOW 80S. WENT 2 DEGREES BELOW MOS ON THU. .SAT AND SUN... CWA LOOKS DRY FOR THE WEEKEND....WITH SUNDAY BEING THE BEST DAY WITH M/SUNNY SKIES. HIGH PRESSURE MOVING IN WITH 1025MB HIGH MOVING SOUTH OUT OF HUDSON BAY. DEW POINTS BACK TO THE UPPER 50S...WHICH IS A GOOD DEAL FOR THE TAIL END OF JUNE. CURRENT FORECAST LOOKS GOOD OVER THE WEEKEND AND VERY LITTLE CHANGES HAVE BEEN MADE. COULD SEE A NW FLOW MCS...OVER SE MO AND WRN KY....BUT WORST CASE SCENARIO IS INCREASED CLOUD OVER SAT OVER FAR SW CWA. SUNDAY MORNING LOWS COULD SEE THE HISTORICALLY COLD SPOTS LIKE MARROWBONE INTO THE UPPER 50S THIS WEEKEND. .MONDAY AND TUESDAY... H5 HEIGHTS INCREASE WITH 591 M HIGH OVER THE 4 CORNERS...AND BUILD EASTWARD. SO TEMPS AND DEW POINTS WILL BE ON THE INCREASE...BUT NOTHING DRASTIC. JDG && .AVIATION DISCUSSION (18Z TAFS):... 500 MB CIRCULATION SHIFTED FROM SWRN IN WESTWARD INTO SCTRL IL OVERNIGHT. NOT ENOUGH OF A CAP TO PREVENT A CONTINUED AND PRIMARILY DIURNAL PCPN THREAT WITH THE MOIST AND UNSTABLE AIR IN PLACE ACROSS OUR FA. SCT TO BKN VFR CU AND AC THIS AFTERNOON INTO TONIGHT. SCT PRIMARILY AFT AND EARLY NIGHT TRW. OVERNIGHT A PROBLEM WITH MVFR TO BRIEFLY IFR SHALLOW GF BWG ESPECIALLY IF THEY GET A SHOWER THIS AFTN OR EVENING. ENOUGH CLOUDS AND MIXING TO PREVENT ANY SIGNIFICANT FOG SDF AND LEX. --21 && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Jun 26, 3:25 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 325 PM EDT TUE JUN 26 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-270830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 325 PM EDT (225 PM CDT) TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE DURING THE EVENING BUT SHOULD END BY OR DURING THE FIRST HOUR OR TWO AFTER SUNSET. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING A BRIEF PERIOD OF HEAVY RAIN AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WITH A WARM MOIST AIR MASS IN PLACE...SCATTERED AFTERNOON THUNDERSTORMS ARE POSSIBLE WEDNESDAY...ENDING BY EVENING. LOCALLY HEAVY RAIN AND CLOUD-TO-GROUND LIGHTNING ARE THE MAIN HAZARDS WITH THESE STORMS. ON THURSDAY AFTERNOON AND NIGHT...A COLD FRONT WILL MOVE INTO THE OHIO VALLEY...AND SHOULD PRODUCE NUMEROUS THUNDERSTORMS ACROSS MUCH OF CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. SCATTERED SHOWERS AND THUNDERSTORMS SHOULD LINGER OVER SOUTH CENTRAL KENTUCKY ON FRIDAY. THESE STORMS WILL PRODUCE HEAVY RAINFALL IN SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. --21
In the hours before
Special weather statement, Jun 26, 3:04 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 304 PM EDT TUE JUN 26 2007 KYZ039-040-047-261930- ANDERSON-MERCER-WOODFORD- 304 PM EDT TUE JUN 26 2007 ...STRONG THUNDERSTORM AFFECTING SOUTHEAST ANDERSON...NORTHERN MERCER AND WOODFORD COUNTIES... AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF LAWRENCEBURG...OR 24 MILES SOUTHWEST OF LEXINGTON...AND MOVING NORTHEAST AT 15 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR TYRONE BY 325 PM EDT. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOTT
Special weather statement, Jun 26, 3:11 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 311 PM EDT TUE JUN 26 2007 KYZ045-261945- NELSON- 311 PM EDT TUE JUN 26 2007 ...STRONG THUNDERSTORM AFFECTING NORTHEAST NELSON COUNTY... AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES EAST OF BARDSTOWN...OR 36 MILES SOUTHEAST OF LOUISVILLE...AND MOVING NORTHEAST AT 10 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR CHAPLIN BY 325 PM EDT. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOTT
Special weather statement, Jun 26, 3:26 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 326 PM EDT TUE JUN 26 2007 KYZ036-262000- SCOTT- 326 PM EDT TUE JUN 26 2007 ...STRONG THUNDERSTORM AFFECTING SCOTT COUNTY... AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF FRANKFORT...OR 11 MILES NORTHWEST OF GEORGETOWN...AND MOVING NORTHEAST AT 10 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOTT
Special weather statement, Jun 26, 3:30 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 330 PM EDT TUE JUN 26 2007 KYZ046-262000- WASHINGTON- 330 PM EDT TUE JUN 26 2007 ...STRONG THUNDERSTORM AFFECTING NORTHERN WASHINGTON COUNTY... AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF SPRINGFIELD...OR 41 MILES WEST OF LEXINGTON...AND MOVING NORTHEAST AT 10 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR WILLISBURG BY 335 PM EDT. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOTT
Special weather statement, Jun 26, 4:01 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 401 PM EDT TUE JUN 26 2007 KYZ036-262030- SCOTT- 401 PM EDT TUE JUN 26 2007 ...STRONG THUNDERSTORM AFFECTING SCOTT COUNTY... AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GEORGETOWN...AND MOVING NORTHEAST AT 10 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... 5 MILES NORTHWEST OF NEW ZION BY 415 PM EDT. NEAR OXFORD BY 420 PM EDT. 5 MILES NORTHWEST OF GEORGETOWN SCOTT COUNTY AIRPORT BY 430 PM EDT. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOTT
Special weather statement, Jun 26, 4:14 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 414 PM EDT TUE JUN 26 2007 KYZ041-262045- FAYETTE- 414 PM EDT TUE JUN 26 2007 ...STRONG THUNDERSTORM AFFECTING FAYETTE COUNTY... AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF LEXINGTON...AND MOVING NORTHEAST AT 15 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED WITH THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOTT
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:23 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 37 min |
| Jun 26, 7:40 PM EDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 35 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.